# SDR SCNA20250116015S

- Difficulty date: January 13, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,852 hours, 35,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PAX CABIN OVERHEAD BIN EMERGENCY LIGHTS IAW B737-8 AMM TASK, 33-51-03-960-802 PAR 3.D STEP (1) THRU (5) AND STEP (7) REV 85 DATED 10-15-2024.
